Jump to content
Sign in to follow this  
neilb

knee pain/weakness--common?

Recommended Posts

I'm in my second cycle of chemo (docetaxel, Carboplatin, and Velcade) for recurrent adenocarcinoma. Didn't get my twice-a-week Velcade this week due to low white counts. The last couple of days, I've been having weakness in my left knee as well as some pain there. Common side effect?? Thanks to anyone who can provide info.--Neil

Share this post


Link to post
Share on other sites
Guest Kaylei

I know I had a lot of joint, bone and muscle pain from the taxol/carbo combo I received and it lasted quite a while to a lesser degree after the chemo. Had pain and weakness in my knees during chemo, but it was the first pain that went away for me after the chemo. I remember I would take theraputic mineral baths, do gentle stretching exercises, and bug my dear husband to give me massages.

Nothing but time made it actually get better in my case. My last chemo was Sept 29 and it was, I'd guess, around Jan or Feb before my joints and bones felt back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...